# SDR 96FDEA00312

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 1930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC IND A CRACK IN LT STA 870 FORGING AT INTEGRAL RIB, BELOW CABIN FLOOR WL 190 ON TOP SIDE AT LOWER AFT FASTENER CRACK.  ALSO, RUNNING UNDER RIB EXTENDING AFT.  REMOVED INTEGRAL RIB FLUSH WITH WEB, PER ESO 11782.  HFEC CONFIRMED NO CRACKS AFTER DAMAGE REMOVAL.  FABRICATED BATH TUBE FITTING PER ESO 11782 DATED 2-15-96 AND BOEING S/B 53-0116 DATED 10-31-91.  INSTALLED REPAIR FITTING AND EXTERNAL STRAP PER ESO 11782 AND FEDEX EA 7-5310-27474A.
